# SDR UALA2011092805240

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 68,753 hours, 25,849 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Guard
- Part number: 85130768901
- Condition: Improper Part
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE SWITCH GUARD IS INCORRECT, EVA NO LONGER APPLIES, THE NR 2 GUARD NEEDS TO BE REPLACED.  REPLACED GUARD.
